MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. THERAPEP PEP THERAPY SYSTEM; SPIROMETER, THERAPEUTIC (INCENTIVE)

SMITHS MEDICAL ASD, INC. THERAPEP PEP THERAPY SYSTEM; SPIROMETER, THERAPEUTIC (INCENTIVE)
Catalog Number 20-0050
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; no information has been provided to date.H3: other; device not returned to manufacturer.Expiration date and manufacture date are unknown, invalid lot number provided by the customer investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported by the patient that "the machine has not been working, and her condition is critical.Unable to breathe without the machine and has shortness of breath".Additional adverse patient effects are unknown.
 
Additional Manufacturer Narrative
D3.Manufacturing plant address 1: (b)(6).D3.Manufacturing plant city: (b)(6).D3.Manufacturing plant state: (b)(6).D3.Zip code: (b)(6).D4.Serial #: (b)(6).D4.Primary udi number: (b)(4).Investigation summary: no product was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
THERAPEP PEP THERAPY SYSTEM
Common Device Name
SPIROMETER, THERAPEUTIC (INCENTIVE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19355707
Report Number3012307300-2024-03969
Device Sequence Number7703149
Product Code BWF
UDI-Device Identifier10788942200500
UDI-Public(01)10788942200500
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20-0050
Device Lot Number5598839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown